# SDR ASAA2017103122439

- Difficulty date: October 31, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,725 hours, 11,528 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND A FAULT MESSAGE 77-20872 FOR THE NR 2 ENGINE.  THE TOP LEFT EGT SIGNAL IS OUT OF RANGE.  ECONOMIC FAULT.  ACFT GROUNDED.   ACCOMPLISHED TROUBLESHOOTING FOR THE NR 2 ENGINE FAULT 77-20872 IAW FIM 77-21, TASK 804,  EEC BITE SHOWED FAULT LOGGED FOR FOUR OUT OF THE LAST TEN STARTS.  ACCOMPLISHED EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801,  ALL CONNECTORS IN TABLE 2 CLEANED AND INSPECTED.  NO DEFECTS NOTED.   ACCOMPLISHED A NR 2 ENGINE EEC TEST IAW AMM 73-21-00-700-804-F00 - ALL TESTS PASSED.
